Doctor insights on:
What Can You Take To Avoid Nausea From The Birth Control Pill
Contraception is also known as Birth control. Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
Should i take the birth control pill tonight? Yesterday at around 1 pm i took my first birth control pill, called apri. A few hours later i felt very sick, nausea, dizziness, etc. I went home from work early because of this, and ended up vomiting up my en
Take at bedtime: Nausea can happen for 5-10% of women in the first cycle. Taking at bedtime may help. It's important to take the same time every day and not miss. Typically nausea improves after the first 1-3 months. If your pill causes vomiting, call your doctor to ask about a different pill. There are many different pills with different doses or different hormone combinations. ...Read moreSee 1 more doctor answer
How to get rid of nausea due to anxiety after stopping birth control pill and how long will it take to feel normal again?
It depends: If you are so anxious about becoming pregnant after stopping the pill, either get back on it or take something else to prevent pregnancy. If your diagnosis is correct, no anxiety, no nausea. Otherwise, I would suggest that your nausea is more likely because you are pregnant since stopping the pill. In that case, perhaps a pregnancy test is indicated. ...Read more
Medication SEs: It all depends on the specific medication you mean. This question is lacking the very most important piece of information. Can you re-ask it? ...Read more
My birth control pill (sprintec) makes me so nauseous if i wake up early & stay up late at night. Are there any bc pills that don't cause nausea?
Try lower dose pill: If you've recently started birth control pills or combined hormone methods like the vaginal ring or the patch, this may be a side effect. If pills, take them in the evening. The first 1-3 months may cause nausea, but it typically gets better. If still present in 3 months, ask your doctor about changing pills. If not just nausea, but also vomiting, call your doctor. ...Read more
Got off birth control pill, got my period Oct 29 for 5-6 days been having u protected sex now i been nausea is it because im off the pill is it normal?
Frequent nausea & acid reflux for 4 mos OBG/YN (NOT pregnant)put me on birth control pill last month.Could this actually help improve these issues?
Pregnant? On birth control pill (mononessa), faithful taker, no sign of period but on second inactive pill of second pack, have dizziness, nausea, etc
- Talk to a doctor live online for free
- Can you take birth control pills to stop your period?
- Changing birth control pill use due to acne can you tell me what to use
- What happens if i forget to take the birth control pill?
- Ask a doctor a question free online
- How long will the nausea effect from my birth control pills last?
- Can i take prenatal vitamins while on the birth control pill?
- What happens when you take three birth control pills at once?
- What can i do about birth control related nausea and vomiting change pill types?
- Talk to a gynecologist online for free